Lately I've been getting a vibrating feeling in my uterus. It comes and goes every few minutes, it's starting to get very annoying. I'm on the pill so I'm not to sure if that has anything to do with it, also Ive already had my period last week. I might also add that I've been having very dull lower back pain (that was before the vibrations started to occur). I Havent been having any sharp pains or any pain at all down in my lower abdomen so not to sure what's going on. If someone could answer and make me stress less about it that'd be awesome! Thanks :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 1 answer
Birth Control Pills - I havnt taken my pill for 3 months now and wanting to start back on it, would?
Posted 3 Mar 2015 • 1 answer
Been experiencing lower back pain for 3 days now. I'm taking trinessa combined pills and I should be
Posted 2 Jun 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
Posted 15 Jun 2016 • 0 answers